# SDR SWIA201231685

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 23,551 hours, 19,430 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE APU AUTO SHUTDOWN AND SMOKE CAME OUT OF THE INLET WITH HIGH SMELL OF FUEL.  (FLT 4762)  REPLACED FUEL CONTROL UNIT AND FUEL SOLENIOD IAW AMM.
